Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Remedy to reduce tan and have fair skin

Hello sir,Good morning! This is .V working as HR Manager in a software concern.I used to travel for 2 hours.Due to tanning iam using melacare cream at night.Is it good for skin or not..because most of my friends are saying that,once you stoped it,it will again turn dark that true.. Any creams are there to make my skin fair without side effect..kindly suggest me...would be of great help..
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  676
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...dear Nithy..,
Thanks for choosing HCM..,
Tanning of face is common in Travellers due to frequent..,
Sun exposure...,here Uv-B ( spectrum...between 280 to 320 nm)..,
is the main cause..,
Here MELACARE contains steroid will give good result intially.,
But after few days problem will be double up..,
So don't stop Melacare suddenly..Tapper it slowly..,
Then should be replaced by Moisturizing cream....night times..,
Morning times use SUNSCREEN lotion(Mandatory) ...Suncare,or Melaguard or Sun cote..,
SPF....Sun Protective Factor should be more than 30 and Every 2 hrs ..,
can be use...ok thanQ

Answered: Sat, 5 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor